Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Warfarin and acetaminophen interaction: a summary of the evidence and biologic plausibility|
|Citation:||Blood, 2011; 118(24):6269-6273|
|Publisher:||Amer Soc Hematology|
|Renato D. Lopes, John D. Horowitz, David A. Garcia, Mark A. Crowther and Elaine M. Hylek|
|Abstract:||Ms TS is a 66-year-old woman who receives warfarin for prevention of systemic embolization in the setting of hypertension, diabetes, and atrial fibrillation. She had a transient ischemic attack about 4 years ago when she was receiving aspirin. Her INR control was excellent; however, over the past few months it has become erratic, and her average dose required to maintain an INR of 2.0 to 3.0 appears to have decreased. She has had back pain over this same period and has been taking acetaminophen at doses at large as 650 mg four times daily, with her dose varying based on her symptoms. You recall a potential interaction and wonder if (1) her acetaminophen use is contributing to her loss of INR control, and (2) does this interaction place her at increased risk of warfarin-related complications?|
International Normalized Ratio
|Rights:||© 2011 by The American Society of Hematology|
|Appears in Collections:||Agriculture, Food and Wine publications|
Aurora harvest 5
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.